# SDR ASAA0781780

- Difficulty date: June 7, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- Aircraft time: 49,817 hours, 26,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053873
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB CORRODED.  REMOVED DAMAGED AREA.  INSTALLED REPAIR FILLER AND DOUBLER PER SRM 53-01, 51-70-4 AND 51-70-4.
